Type your health question here. Get expert advice.
Ask health and wellness questions and get free answers from top experts and other women who've been there. Click "ask" and your question is associated with your username. Click "ask secretly" and your question is anonymous.
Evelyn Resh MPH,CNM(Certified Sexuality Counselor & Nurse-Midwife)answered(10/23/2013)Unless you're going through more than 1 regular sized pad per hour - soaked front to back - don't worry about this irregular bleeding. It is annoying and frustrating but not uncommon or dangerous unless you can't stop it for more than a couple of weeks and it's VERY heavy. Remember to take your pills at around the same time each day and don't miss a pill! This helps regulate the bleeding. But, this type of bleeding can happen in the first 3-6 months of being on any birth control pill, even if it didn't happen to you before when you were using pills. If you're finding it too inconvenient after a couple of months, you could switch to a different pill but there is no guarantee you won't have some bleeding with that one too. Hang in there and give it 2-3 months before you decide to change prescriptions or methods.
More On ChickRx:
rayvenmichelleanswered(8/5/2013)My roommate and I both started taking BC at the same time, and we both had a very heavy flow for almost four weeks!! It's very normal and the doctor called it "spotting".
Anyway, the next months and the months that followed, I finally had regular, shorter (3-5 day) periods. I know it's frustrating, but you'll get through it.